MAUDE Adverse Event Report: ARTHREX, INC. DX FIBERTAK SUTURE ANCHOR, #2 MTS W/ NDL; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DX FIBERTAK SUTURE ANCHOR, #2 MTS W/ NDL; NON-DEGRADABLE FIXATN FASTENER
Model Number DX FIBERTAK SUTURE ANCHOR, #2 MTS W/ NDL
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/09/2025, a sales representative reported via email that an ar-8991 fibertak dx suture anchor pulled out of the bone while the surgeon passed the repair suture through the tendon.Initially, a 1.8 mm drill was used, but they switched to a 1.6 mm drill and used another anchor, which functioned as intended.The original anchor could not be reloaded because the inserter broke, requiring a second ar-8991 fibertak dx suture anchor.This issue was identified during a procedure on (b)(6) 2025.Additional information has been requested on 10/10/2025.
 
Event or Problem Description
Additional information was received on 10/15/2025: this issue occurred during a tendon repair procedure on 10/09/2025.The case was delayed seven minutes.It is unknown if additional anesthesia was administered.No adverse effects were reported during or following the surgery.Additional information was requested on 10/21/2025: the anchor that pulled out from the first ar-8991 fibertak dx suture anchor was on the inserter that broke.The second ar-8991 did not fail and functioned as intended.
 
Additional Manufacturer Narrative
Additional information: b5, h3, h6.
 
Event or Problem Description
Additional information was received on 10/15/2025: this issue occurred during a tendon repair procedure on (b)(6) 2025.The case was delayed seven minutes.It is unknown if additional anesthesia was administered.No adverse effects were reported during or following the surgery.Additional information has been requested on 10/17/2025.
 
Additional Manufacturer Narrative
Additional information: b5, h3, h6.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.

Brand Name
DX FIBERTAK SUTURE ANCHOR, #2 MTS W/ NDL
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23316711
Report Number1220246-2025-04661
Device Sequence Number5815094
Product Code MBI
UDI-Device Identifier00888867377295
UDI-Public(01)00888867377295(11)250619(17)300531(10)15453882
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K200341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDX FIBERTAK SUTURE ANCHOR, #2 MTS W/ NDL
Device Catalogue NumberAR-8991
Device Lot Number15453882
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/09/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by ManufacturerNot provided
Not provided
01/29/2026
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date10/22/2025
10/30/2025
02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown